# SDR USAA990540

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 328
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q4 CHECK, FOUND PREVIOUS BLEND OUT TOP OF T-CAP ON BEAM AT STATION 328 LBL 49, WL 208.  INSTALLED REPAIR DOUBLERS AND SPLICE OT CAP PER SRM 53-10-51.  (M)
